MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO 01.26.3244HCT FLAT PE HC LINER Ø 32 / E; HIP FLAT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO 01.26.3244HCT FLAT PE HC LINER Ø 32 / E; HIP FLAT PE HC LINER
Model Number 01.26.3244HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 8 years and 3 months post primary, revision surgery for hip luxation.Liner and head revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 14 june 2023: lot 147762: 130 items manufactured and released on 12-feb-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Clinical evaluation performed by medical affairs department: revision surgery about 8 years and 3 months post primary tha, due to hip luxation.Liner and head revised successfully.From the radiographic image no additional info are visible.Since the implant remained intact for all these years, dislocation may have been caused by a specific event that was not reported, such as trauma or extreme position.Therefore, this can hardly be caused by a defect or malfunction of the implanded devices.Other device involved (not distributed in us): implants from ceramtec 38.49.7175.675.00 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.7010943251: based on the number provided, the component at issue could be identified as ceramtec component.Protocols and certificate of conformance were reviewed.The quality documents (including the sterilisation certificates) show that the data obtained on the femoral head conformed to the specification valid at the time of production.· the component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any preexisting material defect or non-conformities regarding sterilisation.· due to the fact that the femoral head at issue was not provided, ceramtec could not carry out any further investigations.

Brand Name
LINER: VERSAFITCUP CC TRIO 01.26.3244HCT FLAT PE HC LINER Ø 32 / E
Common Device Name
HIP FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17265750
Report Number3005180920-2023-00494
Device Sequence Number5960014
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number01.26.3244HCT
Device Catalogue Number01.26.3244HCT
Device Lot Number147762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight75 KG